Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Hot all the time? Side effect?

Posted by Cynthia on July 20, 1999, at 23:38:37

In reply to Re: Hot all the time? Side effect?, posted by saintjames on July 20, 1999, at 12:38:55

Hi Racer,

yes it's the effexor. I sweat myself silly last winter - even in minus 30 degree weather, I only needed a medium covering coat. Also, racer, I gained some weight, and suspected that this had alot to do with my sweating too. I was anorexic skinny before last winter.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Cynthia thread:8975